# SDR AT0000009

- Difficulty date: January 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N465AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21528
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: O-Ring
- Part number: NAS16126
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE HYDRAULIC INDICATOR WENT TO ZERO AND EMERGENCY GEAR HANDLE WOULD NOT RAISE TO UP POSITION.  REPLACED O-RING ON RIGHT MAIN LANDING GEAR BRAKE METERING VALVE IAW 737 MM 32-41.
